Journal of Soviet Mathematics

, Volume 36, Issue 4, pp 557–570

Quantum analogues of the Bell inequalities. The case of two spatially separated domains

  • B. S. Tsirel'son
Article

DOI: 10.1007/BF01663472

Cite this article as:
Tsirel'son, B.S. J Math Sci (1987) 36: 557. doi:10.1007/BF01663472

Abstract

One Investigates inequalities for the probabilities and mathematical expectations which follow from the postulates of the local quantum theory. It turns out that the relation between the quantum and the classical correlation matrices is expressed] in terms of Grothendieck's known constant. It is also shown that the extremal quantum correlations characterize the Clifford algebra (i.e., canonical anticommutative relations).

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • B. S. Tsirel'son

There are no affiliations available